Integral transform of product of generalized k-Bessel function and generalized Hurwitz-Lerch Zeta function
*Sanjay SharmaCorresponding authorsanju8388@gmail.comPacific Academy of Higher Education and Research UniversityUdaipur, Rajasthan, 313002, IndiaView full profile → , Aryan Kanjibhai Patelaryanpatelviky1982@gmail.coPacific Academy of Higher Education and Research UniversityUdaipur, Rajasthan, 313002, IndiaView full profile → , Naresh Menarianaresh.menaria14@gmail.comPacific Academy of Higher Education and Research UniversityUdaipur, Rajasthan, 313002, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 09 Jul 2024
- Published Online:
- 16 Dec 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2038
- Pages:
- 1757–1764
Abstract
Keywords
Subject Classifications
References
[1] N. Menaria, R. K. Parmar, S. D. Purohit, and K. S. Nisar, "Certain unified integrals involving product of generalized k-Bessel function and general class of polynomials," Homan Mathematical J., vol. 39, no. 3, pp. 349-361, 2017.
[2] N. Menaria, K. S. Nisar, and S. D. Purohit, "On a new class of integrals involving product of generalized Bessel function of the first kind and general class of polynomials," Acta. Univ. Apulensis, vol. 46, pp. 97–105, 2016.
[3] P. Agarwal, S. Jain, S. Agarwal, and M. Nagpal, "On a new class of integrals involving Bessel functions of the first kind," Communications in Numerical Analysis, pp. 1-7, 2014.
[4] S. D. Lin and H. M. Srivastava, "Some families of the Hurwitz-Lerch Zeta functions and associated fractional derivative and other integral representations," Applied Mathematics and Computation, vol. 154, pp. 725-733, 2004.
[5] M. A. Pathan, H. Kumar, and R. Sharma, "Certain identities of a general class of Hurwitz-Lerch Zeta function of two variables," Earthline Journal of Mathematical Sciences, vol. 11, pp. 229-247, 2023.
[6] B. B. Jaimini and J. Gupta, "Certain families of Hurwitz-Lerch Zeta functions with their integral representations and fractional derivatives," J. Rajasthan Acad. Phy. Sci., vol. 10, no. 3, pp. 235-245, 2011.
[7] K. S. Nisar and S. R. Mondal, "Certain unified integral formulas involving the generalized modified k-Bessel function of the first kind," arXiv:1601.06487 [math.CA].
[8] R. Diaz and E. Pariguan, "On hypergeometric functions and k-Pochhammer symbol," Divulgaciones Mathematicas, vol. 15, no. 2, pp. 179-192, 2007.
[9] R. A. Cerutti, "On the k-Bessel functions," Int. Math. Forum, vol. 7, no. 38, pp. 1851-1857, 2012.
[10] L. G. Romero, G. A. Dorrego, and R. A. Cerutti, "The k-Bessel function of the first kind," Int. Math. Forum, vol. 7, no. 38, pp. 1859-1854, 2012.
[11] E. D. Rainville, Special Functions, Macmillan, New York, 1960.
[12] E. M. Wright, "The asymptotic expansion of integral functions defined by Taylor series," Philos. Trans. Roy. Soc., London, vol. 238, pp. 423-451, 1940.
[13] E. M. Wright, "The asymptotic expansion of the generalized hypergeometric function II," Proc. London Math. Soc., vol. 46, no. 2, pp. 389-408, 1940.
[14] C. Fox, "The asymptotic expansion of generalized hypergeometric functions," Proc. London Math. Soc., vol. 27, no. 2, pp. 389-400, 1928.
[15] F. Oberhettinger, Tables of Mellin Transforms, Springer-Verlag, New York, 1974.




